# SDR MALA965189

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3030 - EN ROUTE TO DTW, THE RIGHT PROP OIL PRESSURE BEGAN TO FLUCTUATE FULL SCALE.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  THE AIRCRAFT DIVERTED TO TVC.  MAINTENANCE CLEANED THE CANNON PLUG AT THE RIGHT PGB OIL TRANSDUCER.  ALL CHECKS SATISFACTORY DURING GROUND RUNS.  (X)
